# SDR SWAA2016090955637

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 98,137 hours, 61,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS2452321
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT FAULTY.  R & R SWITCH IAW WDM.
